increased pain patches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 3/29/2011 10:17 AM (GMT -6)   
good morning
Just letting you know that late yesterday i called pm doc and he increased my pain patch from wearing one to wearing two.  i felt miserable last night.  I went to bed before 10:30 pm and finally got some sleep later on.  This am I called my church that I am a member at to see if they had anyone that could drive me to and from pt.  The meds are screwing with my head and reflexes.  i am not  fit to drive myself to pt.  I also couldnt eat my normal breakfast and all I could keep down was a toasted bagel and a cup of tea.  Time to call pm doc again and let him know about my tummy.  I am having trouble gathering  my thoughts so i think I will sign off for now.
 
Soft hugs
 
Betsey

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16765
   Posted 3/29/2011 12:37 PM (GMT -6)   
Betsey what strength of patch are you on. I am surprised the dr said to wear two, normally they will have you pick up a new script with the next higher dose. It sounds like doubling the patch was too much for you. I hope you can get this squared away with the dr today. Does your meds normally make you feel groggy or fuzzy?

Let us know what the dr says.
Moderator Chronic Pain Forum

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 3/29/2011 3:15 PM (GMT -6)   
Hi Everyone

I left 4 messages at pm doc office -no one called me back as of yet. i left doc a message on his cell. I called purdue pharmacy who made the butran patch. they have no data on how long it takes for 2 patches to kick in. They rec only 1 patch and continue with the vicodan as needed. So here I wait- still have 2 parches on and taking vicodin every 4 hours. I dont feel as fuzzy right now. Maybe I am getting use to it. i am surprised that the patch by itself didnt relieve my pain. My leg at 4:00 am today felt like I just had surgery on it. It was unbearable until vicodin kicked in.I was able to wash my hair at the kitchen sink-I couldnt navigate the steps to the upstairs bathroom-my leg hurt to much to do steps. i called my lawyer and told them to start the process of getting w/c to pay for a stair chair lift for me. that would be a big help for me. I am so miserable right now. I plan on looking up crafts for me to do- I am not that talented.


soft hugs for everyone

Betsey

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 3/29/2011 3:45 PM (GMT -6)   
pm doc called me at the end od his day. he said that the patches might take 1 more day to kick in and that he is trying to keep me off meds that will make me vomit. Nauseation he can handle for me. He said to call him tomorrow to let him know how I am doing. Continue with vicadon for now. that is the latest. keep my patches on my body for now.

soft hugs

Betsey

Lasardo
Regular Member


Date Joined Jan 2011
Total Posts : 373
   Posted 3/29/2011 7:02 PM (GMT -6)   
Well good lUck Betsey..watch out for that nausea it can be a killler!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 8:55 PM (GMT -6)
There are a total of 3,004,478 posts in 329,146 threads.
View Active Threads


Who's Online
This forum has 161740 registered members. Please welcome our newest member, Liz in Colorado.
235 Guest(s), 9 Registered Member(s) are currently online.  Details
SoMuchFun, Sarge 83, paul_t, Bohemond, The Dude Abides, BillyBob@388, oregonhay, scorpio-girl, straydog